# SDR ASAA1057478

- Difficulty date: February 28, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 9,480 hours, 2,874 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND FAULT MAINT MSG 73 20172 INTERNAL EEC FAULT.  FLT LEG 3.  LONG TERM FAULT ENG NR 2.  ACCOMPLISHED EEC BITE CHECK, NO FAULTS REF MM 73 21 00.  ACCOMPLISHED T/C 78273000, NO FAULTS LOGGED IN RECENT & FAULT HISTORY.  OPS NORMAL.
